Translator Disclaimer
April 2020 $Z$-transform for integrable Boehmians
Deshna Loonker
Tbilisi Math. J. 13(2): 179-185 (April 2020). DOI: 10.32513/tbilisi/1593223226

Abstract

Boehmians, being the specific class of the generalized functions (the theory of distributions), are exposed to applications within mathematics and beyond. This paper is involved into the investigation of the $Z$ - transform for integrable Boehmians.

Acknowledgment

Author is thankful to Prof. P. K. Banerji for fruitful suggestions and improvement of the paper.

Citation

Download Citation

Deshna Loonker. "$Z$-transform for integrable Boehmians." Tbilisi Math. J. 13 (2) 179 - 185, April 2020. https://doi.org/10.32513/tbilisi/1593223226

Information

Received: 29 September 2019; Accepted: 25 November 2019; Published: April 2020
First available in Project Euclid: 27 June 2020

MathSciNet: MR4117813
Digital Object Identifier: 10.32513/tbilisi/1593223226

Subjects:
Primary: 44A10
Secondary: 46F10, 46F99

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2020
Back to Top